By Topic

Delay-Dependent Robust Stability Criteria for Two Classes of Uncertain Singular Time-Delay Systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Shuqian Zhu ; Sch. of Math. & Syst. Sci., Shandong Univ., Jinan ; Chenghui Zhang ; Zhaolin Cheng ; June Feng

In this note, the delay-dependent robust stability criteria for two classes of singular time-delay systems with norm-bounded uncertainties are investigated. First, without using model transformation and bounding technique for cross terms, an improved delay-dependent stability criterion for the nominal singular time-delay system is established in terms of strict linear matrix inequalities (LMIs). Then, based on this criterion, the delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems are proposed, which ensure that the systems are regular, impulse free and asymptotically stable for all admissible uncertainties. Numerical examples are proposed to illustrate the less conservatism of the obtained results

Published in:

IEEE Transactions on Automatic Control  (Volume:52 ,  Issue: 5 )